# SDR AUS20040263

- Difficulty date: April 14, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902103
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 5,967 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B, N
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE FLAME DETECTOR FAULTY.
